Alert archive / Arkansas / Tornado Warnings in 2010
Tornado Warning 42, NWS Tulsa, OK
NWS Tulsa, OK issued this tornado warning at Dec 31, 2010, 6:00 AM CST for Benton County, Washington County, Arkansas; Adair County, Oklahoma. It was in force for 30 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 31, 2010, 6:00 AM CST (12:00 UTC)
- Expired
- Dec 31, 2010, 6:30 AM CST
- In force
- 30 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Benton County, AR, Washington County, AR, Adair County, OK
The radar
The Western Arkansas radar (KSRX), 91 km from the middle of the area, began a volume at 12:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 31, 6:03 AM CST | TSTM WND DMG | 2 S Westville, OK | ROOF OF A BARN SEVERELY DAMAGED BY STRONG THUNDERSTORM WIND |
| Dec 31, 6:05 AM CST | TORNADO | Westville, OK | PRELIMINARY REPORT OF EXTENSIVE DAMAGE ON NORTH SIDE AND TO THE NORTHEAST OF WESTVILLE. |
| Dec 31, 6:09 AM CST | TORNADO | Cincinnati, AR | PRELIMNARY REPORT OF TORNADO DAMAGE IN CINCINNATI. ONE MOBILE HOME AND TWO BARNS DESTROYED. ADDITIONAL INFORMATION TO FOLLOW. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 31, 1:03 AM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 0.0 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 764 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 569 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 535 m²/s²
- 0-3 km storm-relative helicity
- 546 m²/s²
- Significant tornado parameter
- 2.9
- Supercell composite
- 10.7
The text
As transmitted, in the capitals the NWS used until 2016.
368 WFUS54 KTSA 311200 TORTSA ARC007-143-OKC001-311230- /O.NEW.KTSA.TO.W.0042.101231T1200Z-101231T1230Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE TULSA OK 600 AM CST FRI DEC 31 2010 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * TORNADO WARNING FOR... NORTHERN ADAIR COUNTY IN NORTHEAST OKLAHOMA SOUTHERN BENTON COUNTY IN NORTHWEST ARKANSAS NORTHWESTERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS * UNTIL 630 AM CST * AT 557 AM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO WAS LOCATED 3 MILES WEST OF BARON...MOVING NORTHEAST AT 55 MPH. * SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BARON... CHRISTIE...CINCINNATI...HIGHFILL...TONTITOWN AND WESTVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW! IF NO UNDERGROUND SHELTER IS AVAILABLE MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS! NIGHTTIME TORNADOES ARE ESPECIALLY DANGEROUS...TAKE COVER NOW! IF YOU WAIT UNTIL YOU SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE! && LAT...LON 3631 9432 3610 9414 3587 9465 3596 9475 TIME...MOT...LOC 1200Z 233DEG 49KT 3595 9463 $$ LACY
2 follow-up statements
252 WWUS54 KTSA 311210 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 610 AM CST FRI DEC 31 2010 ARC007-143-OKC001-311230- /O.CON.KTSA.TO.W.0042.000000T0000Z-101231T1230Z/ WASHINGTON AR-BENTON AR-ADAIR OK- 610 AM CST FRI DEC 31 2010 ...TORNADO WARNING CONTINUES UNTIL 630 AM CST FOR NORTHEASTERN ADAIR...SOUTHERN BENTON AND NORTHWESTERN WASHINGTON COUNTIES... AT 605 AM CST...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO LOCATED NEAR WESTVILLE... MOVING NORTHEAST AT 55 MPH. THIS IS A DANGEROUS STORM WITH STRONG LOW LEVEL ROTATION...A TORNADO IS OCCURRING OR COULD FORM AT ANY TIME. SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...LAKE FRANCIS...RHEA...WEDINGTON...GALLITIN...SAVOY...WHEELER...HARMON... HIGHFILL...ROCKY COMFORT...TONTITOWN...HEALING SPRINGS AND ELM SPRINGS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW! IF NO UNDERGROUND SHELTER IS AVAILABLE MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS! NIGHTTIME TORNADOES ARE ESPECIALLY DANGEROUS...TAKE COVER NOW! IF YOU WAIT UNTIL YOU SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE! && LAT...LON 3595 9454 3604 9466 3631 9432 3610 9414 TIME...MOT...LOC 1210Z 233DEG 49KT 3603 9449 $$ LACY
266
WWUS54 KTSA 311215
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
615 AM CST FRI DEC 31 2010
OKC001-311225-
/O.CAN.KTSA.TO.W.0042.000000T0000Z-101231T1230Z/
ADAIR OK-
615 AM CST FRI DEC 31 2010
...THE TORNADO WARNING FOR NORTHEASTERN ADAIR COUNTY IS CANCELLED...
THE SEVERE STORM HAS EXITED THE COUNTY.
LAT...LON 3610 9414 3596 9452 3597 9453 3609 9455
3613 9455 3631 9432
TIME...MOT...LOC 1215Z 232DEG 46KT 3607 9444
$$
ARC007-143-311230-
/O.CON.KTSA.TO.W.0042.000000T0000Z-101231T1230Z/
WASHINGTON AR-BENTON AR-
615 AM CST FRI DEC 31 2010
...TORNADO WARNING CONTINUES UNTIL 630 AM CST FOR SOUTHERN BENTON AND
NORTHWESTERN WASHINGTON COUNTIES...
AT 614 AM CST...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING A TORNADO LOCATED NEAR WEDINGTON...
MOVING NORTHEAST AT 55 MPH. THIS IS A DANGEROUS STORM WITH STRONG LOW
LEVEL ROTATION...A TORNADO IS OCCURRING OR COULD FORM AT ANY TIME.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
WEDINGTON...GALLITIN...SAVOY...WHEELER...HARMON...HIGHFILL...ROCKY
COMFORT...ELM SPRINGS...TONTITOWN AND HEALING SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW! IF NO
UNDERGROUND SHELTER IS AVAILABLE MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE
SUBSTANTIAL SHELTER. AVOID WINDOWS!
NIGHTTIME TORNADOES ARE ESPECIALLY DANGEROUS...TAKE COVER NOW! IF YOU
WAIT UNTIL YOU SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A
SAFE PLACE!
&&
LAT...LON 3610 9414 3596 9452 3597 9453 3609 9455
3613 9455 3631 9432
TIME...MOT...LOC 1215Z 232DEG 46KT 3607 9444
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Dec 31, 5:53 AM CST, 7 minutes earlier.
Area forecast discussion, Dec 31, 5:53 AM CST, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 553 AM CST FRI DEC 31 2010 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. COLD FRONT MOVING THROUGH THE AREA IS SPREADING RW/TRW ACROSS TAF SITES. ISOLATED STRONG TO SEVERE STORMS POSSIBLE WITH THE LINE...BUT EXPECT IMPROVING CONDITIONS BEHIND THE PRECIPITATION WITH VFR CONDITIONS EXPECTED REMAINDER OF PERIOD. && .PREV DISCUSSION... /ISSUED 353 AM CST FRI DEC 31 2010/ DISCUSSION... THE MAIN FORECAST CHALLENGES FOR THIS PACKAGE WILL ALL BE IN THE FIRST 12 TO 24 HOURS. CONVECTIVE LINE CURRENTLY MOVING ACROSS THE FORECAST AREA AS THE LIFT FROM A VORT LOBE ROUNDING THE BASE OF THE LARGE ROCKIES UPPER TROUGH MOVES ACROSS. GIVEN THE RATE OF EASTWARD PROGRESS IT APPEARS THE LINE WILL BE EAST OF TULSA AND MCALESTER BY 12Z. I HAVE GONE WITH LIKELY POPS MAINLY ALONG AND NORTH OF I-40 AND EAST OF HWY 69. ONCE THIS LINE EXITS THE AREA...OUR BEST CHANCES FOR PRECIP THIS FORECAST WILL BE DONE. SURFACE WINDS/WIND GUSTS AND TEMPS WILL BE ANOTHER ISSUE TODAY. CURRENT SURFACE MAP SHOWS TWO DISTINCT FRONTAL BOUNDARIES. THE POLAR/ARCTIC BOUNDARY IS DRAPED WEST TO EAST NEAR THE OK/KS BORDER WHILE A PACIFIC FRONT IS MARCHING EAST ACROSS WEST TX ATTM. SURFACE LOW PRESSURE IS FORECAST TO RIPPLE ALONG THE ARCTIC BOUNDARY AND EFFECTIVELY DRAG THE PACIFIC FRONT EAST ACROSS THE FORECAST AREA LATER THIS MORNING. MEANWHILE...THE ARCTIC BOUNDARY IS FORECAST TO SAG SOUTHEAST INTO NE OK AS THE LOW LIFTS OFF TO THE NORTHEAST DURING THE DAY. THERE WILL BE A SHARP TEMP GRADIENT WHEREVER THE POLAR/ARCTIC FRONT ENDS UP. TO THE SOUTH OF THE ARCTIC FRONT AND BEHIND THE PACIFIC FRONT...STRONG WESTERLY WINDS...AIDED IN PART BY MOMENTUM TRANSFER OF STRONG WINDS ALOFT TO THE SURFACE...ARE EXPECTED DURING THE MIDDLE PART OF THE DAY INTO THE EARLY AFTERNOON. WIND GUSTS ARE EXPECTED TO REACH 35 MPH AND MAY APPROACH 40 MPH OVER NORTHEAST OK...HOWEVER IT APPEARS TO BE TOO BORDERLINE FOR A WIND ADVISORY ISSUANCE AT THIS TIME. NAM MODEL TIME HEIGHT PLOTS OF WIND AND MIXING HEIGHT DO NOT SHOW OPTIMAL CONDITIONS FOR ADVISORY TYPE WINDS. WINDS DECREASE ALOFT BY THE TIME MIXING HEIGHTS ARE DEEP ENOUGH TO TAKE FULL ADVANTAGE OF THEM. ANOTHER VORT LOBE IS EXPECTED TO ROUND THE BASE OF THE EJECTING UPPER TROUGH OVER THE SOUTHERN PLAINS TONIGHT. MODEL RH PLOTS SHOW DECENT 500-700MB MOISTURE...HOWEVER IT WILL BE QUITE DRY IN THE LOWER LEVELS AND MODELS DO NOT HAVE ANY QPF FORECAST. WILL KEEP POPS TOO LOW TO MENTION AND WILL LET DAYSHIFT TAKE ANOTHER LOOK AT IT. IT WILL BE A COLD START TO THE NEW YEAR WITH HIGHS IN THE 30S AND 40S. TEMPS WILL REBOUND EARLY NEXT WEEK AS THE PATTERN DEAMPLIFIES AND TAKES ON A MORE ZONAL CHARACTER. ATTENTION THEN TURNS TO A DEVELOPING TROUGH IN THE SOUTHERN STREAM OFF THE SOUTHERN CA COAST EARLY NEXT WEEK. THIS SYSTEM IS FORECAST TO MOVE EAST ACROSS THE SOUTHERN STATES BY THE MIDDLE TO LATTER PART OF NEXT WEEK. THE 00Z RUNS OF THE GFS/ECMWF AGREE QUITE WELL WITH THE TRACK OF THIS SYSTEM...AND BOTH SUGGEST THAT THE SYSTEM WILL BE TOO FAR SOUTH TO BRING PRECIP TO MUCH OF THE FORECAST AREA...DUE IN PART TO THE INFLUENCE OF NORTHWEST FLOW IN THE NORTHERN STREAM. BOTH MODELS DO SHOW THAT THE FAR NORTHERN EXTENT OF THE PRECIP COULD REACH UP INTO SOUTHEAST OK WEDNESDAY NIGHT INTO THURSDAY...AND THUS I HAVE INTRODUCED A SLGT CHC POP FOR RAIN. THE REMAINDER OF THE FORECAST LOOKS TRANQUIL WITH A PREVAILING NORTHWEST FLOW ALOFT IN THE WAKE OF THE MIDWEEK SYSTEM. LACY && .PRELIMINARY POINT TEMPS/POPS... TUL 60 18 37 16 / 20 10 10 10 FSM 64 29 42 21 / 60 10 10 10 MLC 61 23 42 17 / 30 10 10 10 BVO 57 15 36 12 / 20 10 0 0 FYV 61 22 37 13 / 60 10 10 10 BYV 63 23 37 16 / 60 10 10 10 MKO 62 21 37 16 / 60 10 10 10 MIO 59 18 34 14 / 60 10 10 0 F10 60 19 38 15 / 20 10 10 10 HHW 63 29 45 21 / 50 10 10 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...02 LONG TERM....30 AVIATION...02
Hazardous weather outlook, Dec 31, 5:20 AM CST, 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 520 AM CST FRI DEC 31 2010 ARZ001-002-010-011-019-020-029-OKZ049-053>076-011100- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 504 AM CST FRI DEC 31 2010 ...SEVERE THUNDERSTORMS POSSIBLE EARLY THIS MORNING... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...LIMITED. AREA...FAR NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING UNTIL 8 AM. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. SIGNIFICANT WINDS. RISK...LIMITED. AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...DEVELOPING THIS MORNING. FIRE WEATHER DANGER. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...THIS MORNING. DISCUSSION... TWO COLD FRONTS WILL MOVE THROUGH THE AREA TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ALONG THE FIRST FRONT...WITH A FEW SEVERE THUNDERSTORMS POSSIBLE. INSTABILITY IS MODERATE...BUT WIND SHEAR WILL MAKE ISOLATED SUPERCELLS POSSIBLE RESULTING IN A THREAT FOR TORNADOES. THIS THREAT WILL MOVE OUT OF THE AREA BY MID MORNING. STRONG...AND DRY WESTERLY WINDS WILL SPREAD ACROSS THE AREA BEHIND THIS FIRST COLD FRONT. GUSTS OVER 30 MPH WILL BE POSSIBLE. THAT WILL COMBINE WITH LOW HUMIDITIES AND RESULT IN AN ELEVATED THREAT FOR THE SPREAD OF ANY WILDFIRES. THE WIND WILL BEGIN TO DIMINISH FROM THE NORTH THIS AFTERNOON...AS THE SECOND COLD FRONT PUSHES SOUTHWARD THROUGH THE AREA...BRINGING MUCH COLDER AIR TO THE REGION. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED EARLY HIS MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY...NO HAZARDS. SUNDAY...NO HAZARDS. MONDAY...NO HAZARDS. TUESDAY...NO HAZARDS. WEDNESDAY...NO HAZARDS. THURSDAY...NO HAZARDS. EXTENDED DISCUSSION... HIGH PRESSURE WILL BUILD OVER THE AREA FRIDAY NIGHT AND INTO EARLY NEXT WEEK. NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Dec 31, 3:26 AM CST, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
326 AM CST FRI DEC 31 2010
OKZ054-055-059-060-064>066-311015-
CREEK OK-OKFUSKEE OK-OKMULGEE OK-OSAGE OK-PAWNEE OK-TULSA
OK-WASHINGTON OK-
326 AM CST FRI DEC 31 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 AM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHWESTERN OKMULGEE...WASHINGTON...SOUTHEASTERN OSAGE...
CREEK...WESTERN TULSA AND EASTERN PAWNEE
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN OKFUSKEE
AT 326 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTHWEST OF SHAMROCK TO 14 MILES SOUTHWEST OF
PADEN...MOVING NORTHEAST AT 60 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...TULSA...CASTLE...PADEN...BOLEY...
OKFUSKEE...WELTY...BEGGS...SAND SPRINGS...JENKS...GLENPOOL...
SPERRY...SKIATOOK...RAMONA...WESTPORT...BRISTOW...SLICK...DEPEW...
MOUNDS...SHAMROCK...KIEFER...DRUMRIGHT...MANNFORD...KELLYVILLE AND
SAPULPA.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3602 9663 3659 9590 3573 9599 3543 9644
3545 9644 3545 9647 3542 9649 3544 9656
3541 9653 3538 9654 3540 9658 3539 9662
3540 9663
TIME...MOT...LOC 0926Z 225DEG 53KT 3597 9660 3537 9666Special weather statement, Dec 31, 3:27 AM CST, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
327 AM CST FRI DEC 31 2010
OKZ054-055-059-060-064-311015-
CREEK OK-OSAGE OK-PAWNEE OK-TULSA OK-WASHINGTON OK-
327 AM CST FRI DEC 31 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 AM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
WASHINGTON...EASTERN OSAGE...NORTHWESTERN CREEK...NORTHWESTERN
TULSA AND PAWNEE
AT 327 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTH OF BIGHEART TO 2 MILES SOUTHEAST OF
OILTON...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...TULSA...PAWHUSKA...OSAGE...
HOMINY...AVANT...WYNONA...BARNSDALL...OKESA...BIGHEART...HULAH...
SPERRY...SKIATOOK...BARTLESVILLE...RAMONA...OCHELATA...DEWEY...
COPAN...TERLTON...CLEVELAND...WESTPORT...OILTON AND MANNFORD.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3700 9581 3621 9591 3601 9661 3700 9627
TIME...MOT...LOC 0927Z 223DEG 42KT 3703 9620 3610 9651Special weather statement, Dec 31, 3:59 AM CST, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
359 AM CST FRI DEC 31 2010
OKZ054>057-060>062-064>067-070-071-311045-
CRAIG OK-CREEK OK-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-OKFUSKEE
OK-OKMULGEE OK-OSAGE OK-ROGERS OK-TULSA OK-WAGONER OK-WASHINGTON OK-
359 AM CST FRI DEC 31 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 445 AM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
OKMULGEE...WAGONER...ROGERS...NORTHWESTERN CRAIG...NOWATA...
WASHINGTON...EASTERN OSAGE...EASTERN CREEK...TULSA AND WESTERN
MAYES
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN MUSKOGEE AND EASTERN OKFUSKEE
IN SOUTHEAST OKLAHOMA
NORTHERN MCINTOSH
AT 358 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BARTLESVILLE TO OKEMAH...MOVING NORTHEAST AT 50 MPH.
A LARGE PORTION OF OKMULGEE...NORTHWESTERN MUSKOGEE...WAGONER...
ROGERS...NORTHWESTERN CRAIG...NOWATA...WASHINGTON...EASTERN OSAGE...
EASTERN CREEK...EASTERN OKFUSKEE...NORTHERN MCINTOSH...TULSA AND
WESTERN MAYES COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH 445
AM CST.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3700 9540 3566 9537 3528 9622 3529 9626
3700 9613 3700 9612
TIME...MOT...LOC 0958Z 228DEG 45KT 3698 9600 3532 9596Special weather statement, Dec 31, 4:02 AM CST, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
402 AM CST FRI DEC 31 2010
OKZ071-073-311045-
MCINTOSH OK-PITTSBURG OK-
402 AM CST FRI DEC 31 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 445 AM CST
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHWESTERN MCINTOSH AND NORTHWESTERN PITTSBURG
AT 402 AM CST...A STRONG THUNDERSTORM WAS LOCATED 18 MILES SOUTHWEST
OF SCIPIO...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...HANNA...RAIFORD...SCIPIO AND
INDIANOLA.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3505 9609 3509 9607 3513 9601 3515 9601
3516 9599 3528 9599 3539 9590 3539 9588
3541 9588 3544 9585 3507 9567 3491 9608
TIME...MOT...LOC 1002Z 228DEG 40KT 3495 9624Special weather statement, Dec 31, 5:30 AM CST, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
530 AM CST FRI DEC 31 2010
OKZ057-061>063-311200-
CRAIG OK-DELAWARE OK-MAYES OK-ROGERS OK-
530 AM CST FRI DEC 31 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 600 AM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHEASTERN ROGERS...NORTHWESTERN DELAWARE...SOUTHEASTERN CRAIG
AND MAYES
AT 530 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTH OF PRYOR TO 6 MILES WEST OF CHOUTEAU...
MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THESE STORMS INCLUDE...KETCHUM...PRYOR...CHOUTEAU...SALINA AND
PENSACOLA.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3665 9494 3622 9519 3614 9552 3640 9533
TIME...MOT...LOC 1130Z 226DEG 44KT 3637 9530 3621 9543Special weather statement, Dec 31, 5:44 AM CST, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
544 AM CST FRI DEC 31 2010
OKZ068-069-072-074-311215-
ADAIR OK-CHEROKEE OK-HASKELL OK-SEQUOYAH OK-
544 AM CST FRI DEC 31 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 615 AM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHWESTERN ADAIR
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN CHEROKEE AND SEQUOYAH
IN SOUTHEAST OKLAHOMA
NORTHEASTERN HASKELL
AT 544 AM CST...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHWEST
OF TAMAHA...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...BUNCH...TAMAHA...SALLISAW...VIAN...
BRUSHY AND MARBLE CITY.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3526 9500 3539 9513 3539 9511 3547 9508
3575 9478 3555 9452
TIME...MOT...LOC 1144Z 222DEG 45KT 3541 9499The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 30, 9:28 PM CST | Special Weather Statement | TSA | Sebastian | 32 min |
| Dec 30, 9:30 PM CST | Special Weather Statement | TSA | Crawford | 30 min |
| Dec 30, 9:48 PM CST | Special Weather Statement | TSA | Crawford | 27 min |
| Dec 30, 10:00 PM CST | Severe Thunderstorm Warning | TSA | Crawford, Washington | 45 min |
| Dec 30, 10:29 PM CST | Special Weather Statement | TSA | Madison | 31 min |
| Dec 30, 10:32 PM CST | Special Weather Statement | TSA | Washington | 43 min |
| Dec 30, 10:37 PM CST | Severe Thunderstorm Warning | TSA | Carroll, Madison | 42 min |
| Dec 30, 10:55 PM CST | Special Weather Statement | TSA | Washington | 35 min |
| Dec 30, 11:24 PM CST | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison, Washington | 51 min |
| Dec 31, 5:54 AM CST | Severe Thunderstorm Warning | TSA | Benton, Washington | 51 min |
| Dec 31, 5:55 AM CST | Severe Thunderstorm Warning | TSA | Crawford, Washington | 50 min |
| Dec 31, 6:12 AM CST | Tornado Warning | TSA | Crawford, Washington | 33 min |
| Dec 31, 6:22 AM CST | Tornado Warning | TSA | Benton, Washington | 23 min |
| Dec 31, 6:35 AM CST | Tornado Warning | TSA | Madison, Washington | 25 min |
| Dec 31, 6:50 AM CST | Tornado Warning | TSA | Benton, Madison, Washington | 25 min |
| Dec 31, 7:06 AM CST | Tornado Warning | TSA | Benton, Carroll, Madison, Washington | 39 min |
| Dec 31, 7:15 AM CST | Severe Thunderstorm Warning | TSA | Crawford | 30 min |
| Dec 31, 7:39 AM CST | Severe Thunderstorm Warning | TSA | Crawford, Madison, Washington | 36 min |
| Dec 31, 7:41 AM CST | Tornado Warning | TSA | Carroll | 19 min |
| Dec 31, 7:52 AM CST | Severe Thunderstorm Warning | TSA | Crawford, Sebastian | 38 min |
| Dec 31, 7:59 AM CST | Tornado Warning | TSA | Crawford, Madison, Washington | 31 min |
| Dec 31, 8:20 AM CST | Special Weather Statement | TSA | Sebastian | 40 min |
| Dec 31, 8:23 AM CST | Tornado Warning | TSA | Madison, Washington | 15 min |
| Dec 31, 8:27 AM CST | Special Weather Statement | TSA | Franklin | 48 min |
| Dec 31, 8:36 AM CST | Severe Thunderstorm Warning | TSA | Franklin, Sebastian | 39 min |
| Dec 31, 8:45 AM CST | Severe Thunderstorm Warning | TSA | Franklin | 30 min |
| Dec 31, 9:00 AM CST | Special Weather Statement | TSA | Madison | 30 min |
| Dec 30, 11:05 PM CST | Special Weather Statement | TSA | Ottawa | 25 min |
| Dec 31, 12:15 AM CST | Special Weather Statement | TSA | Delaware | 45 min |
| Dec 31, 2:26 AM CST | Special Weather Statement | TSA | Osage | 49 min |
| Dec 31, 2:37 AM CST | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 38 min |
| Dec 31, 3:05 AM CST | Special Weather Statement | TSA | Pawnee | 40 min |
| Dec 31, 3:26 AM CST | Special Weather Statement | TSA | Creek | 49 min |
| Dec 31, 3:27 AM CST | Special Weather Statement | TSA | Washington | 48 min |
| Dec 31, 3:30 AM CST | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 45 min |
| Dec 31, 3:59 AM CST | Special Weather Statement | TSA | Nowata, Okmulgee, Rogers, Tulsa, Wagoner, Washington | 46 min |
| Dec 31, 4:02 AM CST | Special Weather Statement | TSA | McIntosh | 43 min |
| Dec 31, 4:06 AM CST | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 39 min |
| Dec 31, 4:15 AM CST | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Pittsburg | 45 min |
| Dec 31, 4:31 AM CST | Tornado Warning | TSA | McIntosh, Pittsburg | 29 min |
| Dec 31, 4:57 AM CST | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee | 48 min |
| Dec 31, 5:21 AM CST | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee | 39 min |
| Dec 31, 5:30 AM CST | Special Weather Statement | TSA | Mayes | 30 min |
| Dec 31, 5:44 AM CST | Special Weather Statement | TSA | Sequoyah | 31 min |
| Dec 31, 6:26 AM CST | Special Weather Statement | TSA | Haskell | 49 min |
Nearby
Tornado Warnings in Arkansas, 2010Tornado Warnings in Oklahoma, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.